# SDR 2004FA0000630

- Difficulty date: July 9, 2004
- Submitted: August 11, 2004
- Operation: General aviation
- Aircraft: N98151
- Make and model: Piper PA-28-140
- Aircraft serial: 2826076
- Engine: Lyc O320*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 6531903
- Condition: Damaged
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING ON GRASS STRIP WHICH WAS NOT AS SMOOTH AS THE USUAL PAVEMENT.  THE STRUT APPEARED TO BE OVER EXTENDED.  UPON CLOSER LOOK IT WAS NOTED THAT BOTH ON THE EARS WHICH CONNECT THE TORQUE LINK, HAD BROKEN OFF THE STRUT.  CHECKING THE OTHER LANDING GEAR SHOWED CRACKS ALSO IN THE SAME AREA.
